# SDR FAA012408001

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: General aviation
- Aircraft: N338B
- Make and model: Cessna 550
- Aircraft serial: 5501132
- Aircraft time: 1,180 hours, 1,180 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 556536118
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 5 IT WAS FOUND THAT THE AILERON CABLES WERE LOCATED IN THE WRONG GROVES OF THE FUSELAGE SECTOR, CAUSING GROOVES TO BE WORN INTO THE SECTOR BY THE CABLES. THERE IS A SPECIAL "NOTE" IN THE MAINTENANCE MANUAL 27-11-08 SECTION 7 FOR THE AILERON LEFT WING CONTROL CABLE REMOVAL/INSTALLATION, STATING CABLES 8 AND 9 ROUTE AROUND THE SECTOR ASSEMBLY IN THE LOWER GROOVE.  THIS IS THE FIRST INSPECTION OF THIS SINCE THE AIRCRAFT WAS NEW AND THE IMPROPER ROUTING WAS DONE AT THE FACTORY.  CORRECTIVE ACTION WAS TO REPLACE THE PART.
